# SDR SIMA973593

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: S5357410120001
- Condition: Cracked
- Location: Main Gear Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING ROUTINE 'A' CHECK INSPECTION, THE KEEL BEAM CHORD WAS FOUND CRACKED IN MAIN GEAR WELL.  AIRCRAFT WAS FERRIED TO SAT FOR EVALUATION.  CONFIRMED CRACK, R/I'D CHORD ASSY IAW SRM CLOSED UP ARGA AND RETURNED A/C TO SERVICE.  (M)
